# SDR R61A20110405

- Difficulty date: December 3, 2011
- Submitted: December 4, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 11,559 hours, 9,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE R1 DOOR DAMPER HAS CORROSION ON SURFACE.  MAINTENACE REMOVED AND REPLACED DAMPER FOR R1 DOOR IAW EMB 175 AMM 52-41-27.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
